Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I have edema on body. Tell me how to prevent microalbumin ?

my age 47 male i have edema on body when investigation found is blood sugar normal serum creatinine 1.3. serum uric acid 7.3. urine micro albumin 691mg/ cholesterlo 306. hdl 41 cho hdl cho 7.5. ldl 223 vldl cho42.triglycerides 211.albumin 3+.. 24 hrs urine protein 2598mg/day. thyroid stimulating hormone (tsh)7.80iu/ml .before up to 15 days back my bp not checked my bp is 160/100.and i am also good drinker of alcahol somking and inbalanse daite pls give answer who to prevent microalbumin
Asked On : Sat, 14 May 2011
Answers:  3 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Please consult a nephrologist at the earliest, stop smoking,drinking alcohol. You need to do a routine urine examination and also get an ultrasound of the abdomen done
Answered: Wed, 22 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Vinod Arora's  Response
Dear friend, You seem to be having Hypothyroidism.High TSH , High Cholesterol and high BP are indicating towards that . However 3+albumin and other findings point to renal involvement also . I suggest consult Endocrinologist for appropriate advice.

Answered: Tue, 28 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
hi sayed,
reduce alcohol, smoking first.microalbumin present in kidney damage. the couse may be high blood pressure. so control your bloodpressure. In primary stage this disease can be easily controlable. Consult your docter for this . Do primary measures for bp control is do pranayam, yoga. Your cholesterol level is also high so reduce oily foods, nonveg. Consult nephrologist and do accordingly. After that you can take support of ayurveda, which will work me on-
Answered: Sat, 14 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor